Publication detail

The stability of nonlinear differential systems with random parameters

DIBLÍK, J. DZHALLADOVA, I. RŮŽIČKOVÁ, M.

Original Title

The stability of nonlinear differential systems with random parameters

English Title

The stability of nonlinear differential systems with random parameters

Type

journal article - other

Language

en

Original Abstract

The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient conditions for L_2-stability of the trivial solution of the considered systems.

English abstract

The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient conditions for L_2-stability of the trivial solution of the considered systems.

Keywords

Nonlinear differential system, random parameters, Lyapunov functions, L_2-stability, the trivial solution.

RIV year

2012

Released

12.10.2012

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

Article ID924107

State

US

Pages from

1

Pages to

27

Pages count

27

Documents

BibTex


@article{BUT94380,
  author="Josef {Diblík} and Irada {Dzhalladova} and Miroslava {Růžičková}",
  title="The stability of nonlinear differential systems with random parameters",
  annote="The paper deals with nonlinear differential systems with random parameters in a general form. A new method for construction of the Lyapunov functions is proposed and is used to obtain sufficient
conditions for L_2-stability of the trivial solution of the considered systems.",
  chapter="94380",
  number="Article ID924107",
  volume="2012",
  year="2012",
  month="october",
  pages="1--27",
  type="journal article - other"
}